# SDR CALA2019040100502

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 81,368 hours, 30,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: D53370901210000
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESULTS OF ROTO HOLE SCAN AT RH FR35-36, FOUND 12 EA HOLES IB OF CUT-OUT AREA WITH CRACK INDICATIONS. CONTACT ENGINEERING FOR RE PAIR INSTRUCTIONS & REPAIR BEFORE NEXT FLIGHT ON HAECO LCQ REF 9 292517 AD RELATED AD2018-06-04.   REPAIRED DISCREPANT HOLE S FR35-36 R/H PRESSURE PANEL IAW ECRA 5331-02343.
